# SDR CA000830036

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65468581103
- Condition: Ruptured
- Location: Rt Engine
- Component: Hyd Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF HYDRAULIC FLUID DURING DESCENT AND LANDING.  NR2 ENGINE THRUST REVERSER PRESSURE LINE WAS FOUND RUPTURED IN PYLON UNDER A SUPPORT CLAMP.HYDRAULIC PUMP AND FILTER WERE CHECKED FOR CONTAMINATION AND FOUND SERVICEABLE. HYDRAULIC LINE REPLACED AS PER M.M. CAMPAIGN ON FLEET CARRIED OUT AND AN REPETITIVE INSPECTION AT 2B CHECK IS  ESTABLISHED.
